Alert archive / Illinois / Flash Flood Warnings in 2006

Flash Flood Warning 9, NWS Paducah, KY

March 11, 2006Gibson County, Posey County, Vanderburgh County, Indiana; 7 counties in Illinois

NWS Paducah, KY issued this flash flood warning at Mar 11, 2006, 7:07 AM CST for Gibson County, Posey County, Vanderburgh County, Indiana; 7 counties in Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2006, 7:07 AM CST (13:07 UTC)
Expired
Mar 11, 2006, 11:00 AM CST
In force
4 hr
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

Counties Edwards County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Saline County, IL, Wabash County, IL, White County, IL, Gibson County, IN, Posey County, IN, Vanderburgh County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KPAH 111309
FFWPAH
ILC047-059-065-069-165-185-193-INC051-129-163-111700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
707 AM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EDWARDS COUNTY IN SOUTHEAST ILLINOIS.
  GALLATIN COUNTY IN SOUTHERN ILLINOIS.
  GIBSON COUNTY IN SOUTHWEST INDIANA.
  HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS.
  HARDIN COUNTY IN SOUTHERN ILLINOIS.
  POSEY COUNTY IN SOUTHWEST INDIANA.
  SALINE COUNTY IN SOUTHERN ILLINOIS.
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA.
  WABASH COUNTY IN SOUTHEAST ILLINOIS.
  WHITE COUNTY IN SOUTHEAST ILLINOIS.

* UNTIL 1100 AM CST

* AT 705 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR
  ESTIMATED 1 TO 2 INCHES OF RAIN HAS FALLEN ACROSS THE WARNED
  AREA. AN ADDITIONAL 1 TO 1 1/2 INCHES OF RAIN IS POSSIBLE THROUGH
  MID MORNING...AS MORE THUNDERSTORMS OVER SOUTHERN ILLINOIS MOVE
  NORTHEAST ACROSS THE AREA.

* LOCATIONS IN THE WARNING INCLUDE CARMI...GRAYVILLE...MOUNT CARMEL...
  POSEYVILLE...ALBION...OWENSVILLE...NEW HARMONY...MOUNT VERNON 
  INDIANA AND FORT BRANCH.

DO NOT DRIVE YOUR CAR ACROSS A WATER COVERED ROADWAY. IF RISING WATER
IS OBSERVED...MOVE TO HIGHER GROUND.

LAT...LON 3851 8765 3847 8776 3842 8774 3852 8748
      3839 8742 3838 8732 3822 8733 3818 8769
      3791 8771 3789 8782 3793 8791 3782 8792
      3781 8803 3767 8816 3759 8815 3762 8870
      3826 8869 3826 8815 3857 8814 3858 8766

$$
3 follow-up statements
000 
WGUS73 KPAH 111616
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1014 AM CST SAT MAR 11 2006

ILC047-059-065-069-165-185-193-111605-
HARDIN IL-SALINE IL-GALLATIN IL-HAMILTON IL-WHITE IL-WABASH IL-
EDWARDS IL-
1014 AM CST SAT MAR 11 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EDWARDS...WABASH...
WHITE...HAMILTON...GALLATIN...SALINE AND HARDIN COUNTIES...

AT 1010 AM CST...RADAR INDICATED THAT THE SHOWERS AND THUNDERSTORMS 
THAT PRODUCED HEAVY RAINFALL OVER THE WARNED AREA EARLY THIS MORNING 
HAVE MOVED OUT OF THE AREA.  WITH ONLY SCATTERED LIGHT TO MODERATE 
SHOWERS EXPECTED THROUGH MIDDAY...AND NO SIGNIFICANT FLOODING 
PROBLEMS ONGOING IN THE AREA...THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED.

LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
      3792 8771 3793 8790 3783 8792 3782 8808
      3782 8808 3784 8803 3805 8804 3809 8796
      3810 8797 3811 8801 3816 8793 3821 8798
      3830 8793 3829 8785 3842 8775 3852 8748

$$

INC051-129-163-111700-
VANDERBURGH IN-GIBSON IN-POSEY IN-
1014 AM CST SAT MAR 11 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR
POSEY...GIBSON AND VANDERBURGH COUNTIES...

AT 1010 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
SEVERAL LOW LYING ROADS AND POOR DRAINAGE AREAS CONTINUE TO BE 
IMPASSABLE AT THIS TIME.  WITH ONLY SCATTERED LIGHT TO MODERATE 
SHOWERS EXPECTED...THE FLOOD WATERS SHOULD RECEDE OVER THE NEXT HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...
POSEYVILLE...PATOKA...OWENSVILLE...OAKLAND CITY...HAUBSTADT...FORT
BRANCH AND CYNTHIANA

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
      3792 8771 3793 8790 3783 8792 3782 8808
      3782 8808 3784 8803 3805 8804 3809 8796
      3810 8797 3811 8801 3816 8793 3821 8798
      3830 8793 3829 8785 3842 8775 3852 8748

$$

DRS
000 
WGUS73 KPAH 111621 CCA
FFSPAH

FLASH FLOOD STATEMENT...CORRECTED EXPIRATION FOR CANCELLATION
NATIONAL WEATHER SERVICE PADUCAH KY
1014 AM CST SAT MAR 11 2006

ILC047-059-065-069-165-185-193-111630-
HARDIN IL-SALINE IL-GALLATIN IL-HAMILTON IL-WHITE IL-WABASH IL-
EDWARDS IL-
1014 AM CST SAT MAR 11 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EDWARDS...WABASH...
WHITE...HAMILTON...GALLATIN...SALINE AND HARDIN COUNTIES...

AT 1010 AM CST...RADAR INDICATED THAT THE SHOWERS AND THUNDERSTORMS 
THAT PRODUCED HEAVY RAINFALL OVER THE WARNED AREA EARLY THIS MORNING 
HAVE MOVED OUT OF THE AREA.  WITH ONLY SCATTERED LIGHT TO MODERATE 
SHOWERS EXPECTED THROUGH MIDDAY...AND NO SIGNIFICANT FLOODING 
PROBLEMS ONGOING IN THE AREA...THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED.

LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
      3792 8771 3793 8790 3783 8792 3782 8808
      3782 8808 3784 8803 3805 8804 3809 8796
      3810 8797 3811 8801 3816 8793 3821 8798
      3830 8793 3829 8785 3842 8775 3852 8748

$$

INC051-129-163-111700-
VANDERBURGH IN-GIBSON IN-POSEY IN-
1014 AM CST SAT MAR 11 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR
POSEY...GIBSON AND VANDERBURGH COUNTIES...

AT 1010 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
SEVERAL LOW LYING ROADS AND POOR DRAINAGE AREAS CONTINUE TO BE 
IMPASSABLE AT THIS TIME.  WITH ONLY SCATTERED LIGHT TO MODERATE 
SHOWERS EXPECTED...THE FLOOD WATERS SHOULD RECEDE OVER THE NEXT HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...
POSEYVILLE...PATOKA...OWENSVILLE...OAKLAND CITY...HAUBSTADT...FORT
BRANCH AND CYNTHIANA

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
      3792 8771 3793 8790 3783 8792 3782 8808
      3782 8808 3784 8803 3805 8804 3809 8796
      3810 8797 3811 8801 3816 8793 3821 8798
      3830 8793 3829 8785 3842 8775 3852 8748

$$

DRS
000 
WGUS73 KPAH 111702
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1102 AM CST SAT MAR 11 2006

INC051-129-163-111715-
VANDERBURGH IN-GIBSON IN-POSEY IN-
1102AM CST SAT MAR 11 2006

...THE FLASH FLOOD WARNING EXPIRED AT 1100 AM CST FOR POSEY...GIBSON 
AND VANDERBURGH COUNTIES...

HEAVY RAINS HAVE MOVED NORTHEAST OF THE AREA AND NO MORE REPORTS OF 
FLOODING HAVE BEEN RECEIVED...THEREFORE THE WARNING HAS BEEN ALLOWED 
TO EXPIRE.  ALTHOUGH SOME LIGHT TO MODERATE RAIN WILL BE POSSIBLE 
THROUGH NOON...ANY FLOODING PROBLEMS SHOULD DIMINISH OVER THE NEXT 
COUPLE OF HOURS.

LAT...LON 3839 8742 3838 8732 3823 8732 3819 8767
      3792 8771 3793 8790 3783 8792 3782 8808
      3782 8808 3784 8803 3805 8804 3809 8796
      3810 8797 3811 8801 3816 8793 3821 8798
      3830 8793 3829 8785 3842 8775 3852 8748

$$

RST

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 11, 3:48 AM CST, 3 hours 19 minutes earlier.

Area forecast discussion, Mar 11, 3:48 AM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
348 AM CST SAT MAR 11 2006

.DISCUSSION...
ELEVATED SEVERE THUNDERSTORMS ONGOING ACROSS THE NORTHERN 1/2 OF
THE FA...WITH CONVECTION SEEN OVER NORTH CENTRAL ARKANSAS AS WELL
EARLY THIS MORNING. CONVECTION BEING SUPPORTED BY DECENT ELEVATED
INSTABILITY AND LOW / MID TROP STRONG WIND FIELDS. THE MODELS ARE
IN GENERAL AGREEMENT GRADUALLY SHIFTING CONVECTION ACROSS THE FA
THROUGH THE MORNING...THEN NORTH AND EAST OF THE REGION BY
AFTERNOON. SO TENDED POPS ACCORDINGLY.

ENERGETIC SW FLOW TO PERSIST OVER THE WEEKEND...WITH THE MODELS
ADVERTISING SEVERE WX AND HEAVY RAIN POTENTIAL...MAINLY LATE
SATURDAY INTO SATURDAY NIGHT...AND AGAIN SUNDAY NIGHT. WILL GO
AHEAD AND ISSUE A FLOOD WATCH...AS MORE THAN ONE ROUND OF DEEP
CONVECTION IS FORECAST TO AFFECT AREAS THAT HAVE ALREADY RECEIVED
HEFTY RAINFALL TOTALS FROM THE EVENT LATE WEDNESDAY AND THURSDAY.
SEVERE POTENTIAL THERE AS WELL. THE WIND FIELDS SATURDAY NIGHT
WILL ONLY BE MARGINALLY SUPPORTIVE...BUT INSTABILITY WILL BE
DECENT. SUNDAY NIGHT MAY BE OF GREATER CONCERN...AS THE WIND FIELDS
ARE FORECAST TO INCREASE SUBSTANTIALLY. THUS...THE LARGE DAY 2
MODERATE RISK AREA.

MODELS FINALLY SHIFT THE BULK OF THE ACTIVITY EAST OF THE REGION
MONDAY INTO MONDAY NIGHT. WILL HOLD ONTO HIGHER POPS ACROSS THE EAST
1/2 OF THE FA MONDAY...BUT TAPER OFF POPS ACROSS THE WEST.

NO CHANGES MADE TO THE LONG RANGE PORTION OF THE FORECAST. IN THE
SHORT TERM...GENERALLY USED A BLEND OF MAV AND MET NUMBERS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOLLINGER-BUTLER-CAPE
     GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-RIPLEY-
     SCOTT-STODDARD-WAYNE MO.

IL...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Mar 11, 5:07 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
507 AM CST SAT MAR 11 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-121115-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
507 AM CST SAT MAR 11 2006

...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE TONIGHT AND AGAIN
SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. A
FLOOD WATCH IS IN EFFECT THROUGH TONIGHT.

THE PRIMARY HAZARD WITH SCATTERED THUNDERSTORMS THIS MORNING WILL
BE LARGE HAIL. DURING THE AFTERNOON...WIND DAMAGE POTENTIAL WILL
INCREASE. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE
TONIGHT...WHEN A RISK OF ISOLATED TORNADOES WILL EXIST...IN
ADDITION TO LARGE HAIL AND DAMAGING WINDS.

AS THUNDERSTORMS BECOME WIDESPREAD TONIGHT...FLOODING POTENTIAL WILL
BE RATHER HIGH. THIS IS ESPECIALLY TRUE WHERE THE GROUND IS STILL
SATURATED FROM HEAVY RAIN EARLY THIS MORNING AND DURING THE DAY THURSDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS...ALONG WITH
ISOLATED TORNADOES...IS POSSIBLE...ESPECIALLY ON SUNDAY NIGHT. THERE IS
A MODERATE RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY NIGHT.
FLOODING POTENTIAL WILL BE HIGH AS ADDITIONAL ROUNDS OF STRONG TO
SEVERE THUNDERSTORMS CROSS SATURATED GROUND. A FLOOD WATCH IS IN
EFFECT THROUGH SUNDAY NIGHT.

THE RISK OF SEVERE THUNDERSTORMS WILL END FROM WEST TO EAST ON
MONDAY WITH THE PASSAGE OF A STRONG COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED AT TIMES THROUGH THE
WEEKEND. REPORTS OF FLOODING ALONG WITH WIND AND HAIL ARE
REQUESTED.

MY

In the hours before

Local storm report, Mar 11, 4:54 AM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
454 AM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     HAIL             HENDERSON               37.84N 87.58W
03/11/2006  E0.75 INCH       HENDERSON          KY   TRAINED SPOTTER

0444 AM     HAIL             HENDERSON               37.84N 87.58W
03/11/2006  E0.88 INCH       HENDERSON          KY   LAW ENFORCEMENT

0445 AM     HAIL             EVANSVILLE              37.98N 87.54W
03/11/2006  M0.88 INCH       VANDERBURGH        IN   EMERGENCY MNGR

0447 AM     HAIL             BLAIRSVILLE             38.05N 87.76W
03/11/2006  E0.88 INCH       POSEY              IN   TRAINED SPOTTER

&&

MIKEN
Special weather statement, Mar 11, 5:00 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
500 AM CST SAT MAR 11 2006

MOZ086-087-100-109>112-114-111200-
BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO-MISSISSIPPI MO-
NEW MADRID MO-SCOTT MO-STODDARD MO-WAYNE MO-
500 AM CST SAT MAR 11 2006

AT 500 AM...PADUCAH DOPPLER RADAR DETECTED STRONG THUNDERSTORMS OVER
SOUTHEAST MISSOURI. THESE STORMS WERE GENERALLY ALONG A LINE FROM
JUST SOUTH OF GREENVILLE AND NEAR POPLAR BLUFF TO SOUTHWEST NEW
MADRID COUNTY. THE STORMS WERE MOVING NORTHEAST AT 50 MPH. THESE
STORMS WILL BE CAPABLE OF PEA TO MARBLE SIZE HAIL AND BRIEF HEAVY
RAINFALL...AS THEY MOVE ACROSS BUTLER...WAYNE...STODDARD...NEW
MADRID AND BOLLINGER COUNTIES THROUGH 600 AM.
Local storm report, Mar 11, 5:01 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
501 AM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     HAIL             NEWBURGH                37.95N 87.40W
03/11/2006  M1.00 INCH       WARRICK            IN   TRAINED SPOTTER

0459 AM     HAIL             NEWBURGH                37.95N 87.40W
03/11/2006  M1.00 INCH       WARRICK            IN   TRAINED SPOTTER

&&

MIKEN
Local storm report, Mar 11, 5:23 AM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
523 AM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     HAIL             1 N TENNYSON            38.10N 87.12W
03/11/2006  E0.88 INCH       WARRICK            IN   TRAINED SPOTTER

&&

MIKEN
Local storm report, Mar 11, 5:39 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
539 AM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 AM     HAIL             FAIRFIELD               38.38N 88.37W
03/11/2006  E0.88 INCH       WAYNE              IL   TRAINED SPOTTER

&&

MIKEN
Local storm report, Mar 11, 6:09 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
609 AM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 AM     HAIL             3 W POSEYVILLE          38.17N 87.84W
03/11/2006  E0.75 INCH       POSEY              IN   TRAINED SPOTTER

&&

MIKEN

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 3:57 AM CSTSevere Thunderstorm WarningPAHPosey48 min
Mar 11, 4:02 AM CSTSevere Thunderstorm WarningPAHVanderburgh43 min
Mar 11, 4:22 AM CSTSevere Thunderstorm WarningPAHWarrick53 min
Mar 11, 4:44 AM CSTSevere Thunderstorm WarningPAHGibson, Vanderburgh33 min
Mar 11, 5:02 AM CSTSevere Thunderstorm WarningPAHSpencer43 min
Mar 11, 5:10 AM CSTSevere Thunderstorm WarningPAHWarrick25 min
Mar 11, 2:36 AM CSTSevere Thunderstorm WarningPAHWilliamson39 min
Mar 11, 2:47 AM CSTSevere Thunderstorm WarningPAHUnion28 min
Mar 11, 2:51 AM CSTSevere Thunderstorm WarningPAHJohnson39 min
Mar 11, 2:59 AM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton46 min
Mar 11, 3:12 AM CSTSevere Thunderstorm WarningPAHPope, Saline48 min
Mar 11, 3:33 AM CSTSevere Thunderstorm WarningPAHGallatin57 min
Mar 11, 3:40 AM CSTSevere Thunderstorm WarningPAHWilliamson35 min
Mar 11, 3:46 AM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton44 min
Mar 11, 5:41 AM CSTSevere Thunderstorm WarningPAHWayne34 min
Mar 11, 6:00 AM CSTSevere Thunderstorm WarningPAHAlexander, Union28 min
Mar 11, 6:23 AM CSTSevere Thunderstorm WarningPAHJohnson23 min
Mar 11, 6:41 AM CSTFlash Flood WarningPAHUnion, Williamson4 hr
Mar 11, 7:28 AM CSTFlash Flood WarningPAHJohnson3 hr

Nearby

Flash Flood Warnings in Illinois, 2006Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.